# SDR VNAA2015050700001

- Difficulty date: May 7, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 26,799 hours, 26,941 cycles
- System (JASC): 2610 · Detection System
- Part: Sensor
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ANTI-ICE DUCT WARNING MESSAGE DURING CLIMB. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R FUSELAGE SENSING ELEMENT AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
